# SDR DALA2016021701098

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON RT EMERGENCY DOOR EXIT, FWD AT STOP NR 12.  PAN ON RT EMERGENCY DOOR EXIT, FWD AT STOP NR 12 WAS REPAIRED IAW SRM 52-05D, FIG 51.
